# SDR SWAA2024122374463

- Difficulty date: December 5, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 18 FROM FRONT SPAR INB SIDE OF RIB LENGTH APPROX= 0.725 2024-748257<[01] REFER TO FAULT TTG8Q00XFP68; WHERE EA 24-155-03461 WAS ADDED AS A SUBTASK. SEE INDIVIDUAL SIGN OFF BELOW;[02] FAULT RESOLVED ON OTHER FAULT.  REFER TO FAULT TTG8Q00XFP68 WHERE EA # 24-155-03461 WAS ADD AS A SUBTASK.
